# SDR CALA2018012800373

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 76,242 hours, 29,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FWD. LAV MISSING EMERGENCY LIGHT LENS. REPLACED EMERGENCY LIGHT LENS IN AFT FWD LAV.
